Stationary measures for randomly chosen maps

Journal article
(Original article)

Publication Details

Author(s): Burton RM, Keller G
Journal: Journal of Theoretical Probability
Publisher: Springer Verlag (Germany)
Publication year: 1993
Volume: 6
Journal issue: 1
Pages range: 1--16
ISSN: 0894-9840


A Markov process on a compact metric space,X is given by random transformations.S is a finite set of continuous transformations ofX to itself. A random evolution onX is defined by lettingx inX evolve toT(x) forT inS with probability that depends onx andT but is independent of any other past measurable events. This type of model is often called a place dependent iterated function system. The transformations are assumed to have either monotone or contractive properties. Theorems are given to describe the number and types of ergodic invariant measures. Special emphasis is given to learning models and self-reinforcing random walks.

FAU Authors / FAU Editors

Keller, Gerhard Prof. Dr.
Professur für Mathematik (Ergodentheorie)

External institutions with authors

Oregon State University (OSU)

How to cite

Burton, R.M., & Keller, G. (1993). Stationary measures for randomly chosen maps. Journal of Theoretical Probability, 6(1), 1--16.

Burton, Robert M., and Gerhard Keller. "Stationary measures for randomly chosen maps." Journal of Theoretical Probability 6.1 (1993): 1--16.


Last updated on 2018-24-12 at 13:50